Translator Disclaimer
1997 Asymptotic estimates and convexity of large solutions to semilinear elliptic equations
Antonio Greco, Giovanni Porru
Differential Integral Equations 10(2): 219-229 (1997).

Abstract

We investigate explosive solutions of the equation $\Delta u=f(u)$ in a bounded convex domain $D$. We find some asymptotic estimates and prove the log-convexity of the solution $u(x)$ under suitable conditions on $f$.

Citation

Download Citation

Antonio Greco. Giovanni Porru. "Asymptotic estimates and convexity of large solutions to semilinear elliptic equations." Differential Integral Equations 10 (2) 219 - 229, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0889.35028
MathSciNet: MR1424808

Subjects:
Primary: 35J65
Secondary: 35B05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top